The approximation of functions of real variables by algebraic polynomials in a closed region
Doklady Akademii Nauk, Tome 178 (1968) no. 6, pp. 1263-1266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_6_a9,
author = {A. L. Fuksman},
title = {The approximation of functions of real variables by algebraic polynomials in a closed region},
journal = {Doklady Akademii Nauk},
pages = {1263--1266},
year = {1968},
volume = {178},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_6_a9/}
}
A. L. Fuksman. The approximation of functions of real variables by algebraic polynomials in a closed region. Doklady Akademii Nauk, Tome 178 (1968) no. 6, pp. 1263-1266. http://geodesic.mathdoc.fr/item/DAN_1968_178_6_a9/